Pacific Journal of Mathematics

Extreme Markov operators and the orbits of Ryff.

Ray C. Shiflett

Article information

Source
Pacific J. Math., Volume 40, Number 1 (1972), 201-206.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968834

Mathematical Reviews number (MathSciNet)
MR0302865

Zentralblatt MATH identifier
0245.47043

Subjects
Primary: 28A65

Citation

Shiflett, Ray C. Extreme Markov operators and the orbits of Ryff. Pacific J. Math. 40 (1972), no. 1, 201--206. https://projecteuclid.org/euclid.pjm/1102968834


Export citation

References

  • [1] J. R. Brown, Approximationtheorems for Markov operators, Pacific J. Math., 16 (1966), 13-23.
  • [2] J. R. Brown and R. C. Shiflett, On extreme doubly stochastic measures, Michigan Math. J., 17 (1970), 249-254.
  • [3] R. G. Douglas, On extremal measures and subspace density, Michigan Math. J., 11 (1964), 243-246.
  • [4] R. E. Jaffa, ExtremalDoubly Stochastic Operators and Related Matrices,Ph. D. thesis. Berkeley, University of California, 1964. 53p.
  • [5] J. Lindenstrauss, A remark on extreme doubly stochastic measures, Amer. Math. Monthly, 72 (1965), 379-382.
  • [6] J. V. Ryff, Extreme points of some convex subsets of L*(0, 1), Proc. Amer. Math. Soc, 18 (1967), 1026-1034.
  • [7] J. V. Ryff,On the representation of doubly stochastic operators, Pacific J. Math., 13 (1963), 1379-1386.
  • [8] J. V. Ryff, Orbits of ^-functionsunder doubly stochastic transformations,Trans. Amer. Math. Soc, 117 (1965), 92-100.
  • [9] H. H. Schaefer, Topological Vector Spaces, New York, Macmillan, 1966.
  • [10] R. C. Shiflett, On extreme doubly stochastic measures and Feldman'sconjecture, Tech. Report 39, Oregon State University Press, 1968.